Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 116, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 1, 2012, 8:44 PM EDT for 4 counties in Kentucky. It was in force for 31 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2012, 8:44 PM EDT (00:44 UTC)
- Expired
- Jul 1, 2012, 9:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Floyd County, KY, Johnson County, KY, Magoffin County, KY, Morgan County, KY
The radar
The Jackson,KY radar (KJKL), 43 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 8:48 PM EDT | TSTM WND DMG | Falcon, KY | TREE DOWN ON ROUTE 1081 JUST OFF OF ROUTE 40. |
| Jul 1, 8:50 PM EDT | TSTM WND DMG | 1 W Staffordsville, KY | TREE DOWN ON TINY BRANCH. |
| Jul 1, 8:50 PM EDT | TSTM WND DMG | Oil Springs, KY | DOWNED TREE ON WILDCAT DRIVE. |
| Jul 1, 8:55 PM EDT | TSTM WND DMG | Van Lear, KY | DOWNED TREES IN THE SILK STOCKING AREA. |
| Jul 1, 9:05 PM EDT | TSTM WND DMG | 1 W Van Lear, KY | TREE DOWN ON MILLERS CREEK |
| Jul 1, 9:05 PM EDT | TSTM WND DMG | 5 W Prestonsburg, KY | LARGE TREE DOWN |
| Jul 1, 9:05 PM EDT | TSTM WND DMG | Bonanza, KY | TWO 18 INCH IN DIAMETER WATER BIRCHES WERE SNAPPED OFF. ONE OF THE BIRCHES WAS LYING IN THE FIELD, THE OTHER WAS PARTIALLY BLOCKING THE ROADWAY. |
| Jul 1, 9:10 PM EDT | TSTM WND DMG | 2 E Van Lear, KY | TREE DOWN ON STONE COAL RD. |
| Jul 1, 9:10 PM EDT | TSTM WND GST 55 | 1 Sw Prestonsburg, KY | EST 50-55 MPH. ALSO HAD DIME SIZE HAIL. |
| Jul 1, 9:10 PM EDT | HAIL 0.5 | 2 N Prestonsburg, KY | PEA AND DIME SIZED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -493 J/kg
- Mixed-layer LCL
- 2194 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -208 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
998 WUUS53 KJKL 020044 SVRJKL KYC071-115-153-175-020115- /O.NEW.KJKL.SV.W.0116.120702T0044Z-120702T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON KY 844 PM EDT SUN JUL 1 2012 THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN FLOYD COUNTY IN SOUTHEAST KENTUCKY... SOUTHERN JOHNSON COUNTY IN NORTHEAST KENTUCKY... NORTHERN MAGOFFIN COUNTY IN SOUTHEAST KENTUCKY... EAST CENTRAL MORGAN COUNTY IN SOUTHEAST KENTUCKY... * UNTIL 915 PM EDT * AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CYRUS...OR NEAR SALYERSVILLE...AND MOVING SOUTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... PAINTSVILLE...PRESTONSBURG...BURNING FORK...MASHFORK...OIL SPRINGS...CONLEY...BRADLEY...BALLOT...BARNETTS CREEK...IVYTON... MARSHALLVILLE...RICEVILLE...STAFFORDSVILLE...GYPSY...SWAMP BRANCH...DOBSON...DENVER...PATRICK...LEANDER AND FITZ. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3777 8266 3754 8280 3779 8316 3791 8305 TIME...MOT...LOC 0044Z 303DEG 28KT 3778 8300 WIND...HAIL 60MPH 1.00IN $$ KAS
2 follow-up statements
179 WWUS53 KJKL 020108 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 908 PM EDT SUN JUL 1 2012 KYC071-115-153-175-020115- /O.CON.KJKL.SV.W.0116.000000T0000Z-120702T0115Z/ JOHNSON KY-MAGOFFIN KY-MORGAN KY-FLOYD KY- 908 PM EDT SUN JUL 1 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN FLOYD...EAST CENTRAL MORGAN...NORTHERN MAGOFFIN AND SOUTHERN JOHNSON COUNTIES UNTIL 915 PM EDT... AT 906 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CLIFF...OR NEAR PRESTONSBURG...MOVING SOUTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... PRESTONSBURG...DOCK...ODDS AND LANCER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3777 8266 3754 8280 3779 8316 3791 8305 TIME...MOT...LOC 0109Z 303DEG 28KT 3767 8279 WIND...HAIL 60MPH 1.00IN $$ RAY
855 WWUS53 KJKL 020118 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 918 PM EDT SUN JUL 1 2012 KYC071-115-153-175-020127- /O.EXP.KJKL.SV.W.0116.000000T0000Z-120702T0115Z/ JOHNSON KY-MAGOFFIN KY-MORGAN KY-FLOYD KY- 918 PM EDT SUN JUL 1 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FLOYD...EAST CENTRAL MORGAN...NORTHERN MAGOFFIN AND SOUTHERN JOHNSON COUNTIES IS BEING REISSUED... SEVERE THUNDERSTORMS CONTINUE TO DEVELOP ACROSS THE AREA. THEREFORE SEVERE THUNDERSTORM WARNING NUMBER 118 WAS ISSUED TO REPLACE AND EXPAND SEVERE THUNDERSTORM NUMBER 116 WHICH EXPIRED AT 915 PM. PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3777 8266 3754 8280 3779 8316 3791 8305 TIME...MOT...LOC 0108Z 303DEG 28KT 3767 8280 $$ RAY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:35 PM EDT, 5 hours 9 minutes earlier.
Area forecast discussion, Jul 1, 3:35 PM EDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 335 PM EDT SUN JUL 1 2012 .SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT) ISSUED AT 335 PM EDT SUN JUL 1 2012 CURRENT SETUP ACROSS THE OHIO VALLEY THIS AFTERNOON ON VIS HAS THE UPSTREAM MCS NOW OVER NORTHWEST INDIANA HEADING SOUTHEAST. CURRENT CU POP UPS IN SOUTHERN IN AND INTO SW OH INDICATE THAT SOME ACTIVITY MAY POP UP BEFORE THE MCS REACHES THE CWA BORDER. SPECIALLY SINCE THE BOUNDARY LAYER HAS WARMED SIGNIFICANTLY AND WITH THIS MORNINGS RAINFALL...DEWS UP NORTH ARE IN THE MID 60S. A UNSTABLE ATMOSPHERE CONTINUES TO DEVELOP IN NORTHERN KENTUCKY AND SO HAVE ADJUSTED POPS FOR A LATER ARRIVAL OF THE MCS. WITH A LATER ARRIVAL...THE BLUEGRASS COUNTIES ONSET ALIGNS WITH MAX HEATING AND WILL BANK ON A FEW STORMS BECOMING SEVERE. CONCERNING FURTHER UPSTREAM WITH THE...TRAIN OF SEVERAL MCS COMING DOWN THE PIKE...WILL INSERT CHANCE POPS INTO THE MORNING HOURS FOR THIS AND INTO MONDAY AFTERNOON TO COUPLE WITH THE MAX HEATING. MODELS HAVE HAD A BIT OF TROUBLE TIMING THESE SYSTEMS INTO THE AREA SO WILL KEEP CHANCE POPS IN THE FORECAST DURING MONDAY AFTERNOON. THE CURRENT TREND WITH THE NORTH GETTING SOME RAINFALL TODAY WILL LEAD TO A BIT LOWER TEMPERATURES ACROSS THE AREA FOR MONDAY DUE TO THE CLOUD COVER AS WELL SO WILL NOT ISSUE A HEAT ADVISORY FOR MONDAY AND LET THE ONE FOR TODAY EXPIRE AT 02Z. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 335 PM EDT SAT JUN 30 2012 THE MODELS ARE IN ONLY FAIR AGREEMENT ALOFT THROUGH THE EXTENDED PORTION OF THE FORECAST. THEY AGREE THAT...IN GENERAL...EAST KENTUCKY WILL REMAIN UNDER THE INFLUENCE OF AN UPPER RIDGE TO THE SOUTH INITIALLY BEFORE IT WANES AND ANOTHER BUILDS TO THE NORTHWEST. AS THE FIRST RIDGE WEAKENS...VARIOUS SHORTWAVES WILL LIKELY CARVE CLOSER TO THE CWA AND LOCALLY KNOCK HEIGHTS DOWN FURTHER. THE NEW BUILDING RIDGE TO THE WEST WILL EXERT ITS INFLUENCE OVER EAST KENTUCKY DURING THE LATTER PART OF THIS WEEK AND OVER THE WEEKEND. HOWEVER...YET AGAIN...WE WILL BE ON THE FRINGE AND SOME ENERGY WILL LIKELY IMPINGE OUR EASTERN FLANK DURING THE LATTER PARTS OF THE EXTENDED. PREFER A BLENDED SOLUTION THROUGH THE PERIOD WITH A FOCUS ON THE CENTERS OF THE RIDGES AND TAPERING THEIR SUPPRESSING/ OPPRESSING INFLUENCES WITH DISTANCE. SENSIBLE WEATHER WILL FEATURE A SOMEWHAT IMPROVED OUTLOOK WITH RESPECT TO HEAT AND DROUGHT CONDITIONS THROUGH THE EXTENDED. HOWEVER...WHAT WE MAKE UP FOR IN LOWER AFTERNOON TEMPS WILL LIKELY BE MADE UP BY THE HIGHER MOISTURE CONTENT IN THE AIR AND KEEP THE HEAT INDICES WELL INTO THE 90S...BUT PROBABLY JUST SHY OF ADVISORY LEVELS. EARLY ON...THE CHANCE OF CONVECTION WILL BE LARGELY DIURNALLY DRIVEN AND NOT FAVORING ONE PART OF THE CWA OVER ANOTHER. AS SUCH...THERE WILL BE SOLID CHANCES OF SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EARLY EVENING FROM TUESDAY THROUGH THURSDAY WITH CHANCES DOWN TO SLIGHT IN THE MIDDLE OF THE NIGHT AND THROUGH THE BULK OF THE MORNINGS. AS THE RENEWED RIDGE BUILDS IN FROM THE NORTHWEST LATER IN THE EXTENDED...THE MAIN THREAT FOR CONVECTION WILL SHIFT EAST TO NEAR THE VIRGINIA BORDER AND SPINE OF THE APPALACHIANS...STILL PRIMARILY DIURNALLY DRIVEN. DURING THIS TIME...THE HEAT WILL BUILD IN MORE EFFECTIVELY AS THE MOISTURE WANES AND THE UPPER RIDGE BRINGS ITS SUPPRESSION TO THE AREA. THERE WILL REMAIN A CONSTANT THREAT OF STRONG TO SEVERE STORMS STRAFING PORTIONS OF THE CWA THROUGH THE EXTENDED AS MCS CLUSTERS...AND THEIR POTENTIAL TO SPAWN ACTIVITY ANEW - WELL FED BY THE AMPLE INSTABILITY IN PLACE EACH AFTERNOON...ROAM THE FRINGES OF THE MID LEVEL HEAT BUBBLE. SUMMER WILL CONTINUE ITS HOT AND STICKY GRIP ON OUR WEATHER THIS UPCOMING WEEK...BUT THERE IS REASON TO HAVE HOPE FOR SOME HIT AND MISS RELIEF FROM OUR PARCHED...DROUGHT...CONDITIONS. THE GRID LOAD CAME IN ABOUT AS REASONABLE AS ONE CAN EXPECT FOR A MESOSCALE DRIVEN REGIME SUCH AS THIS ONE IN PLACE. DID ADJUST THE POPS A BIT FOR EACH NIGHT TO BETTER REFLECT A MORE STANDARD DIURNAL PATTERN. ALSO...PUT IN A SMALL AMOUNT OF TERRAIN BASED DETAILS TO THE LOW TEMPERATURE GRIDS...NIGHTLY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 140 PM EDT SUN JUL 1 2012 VFR CONDITIONS RESIDE OVER EASTERN KENTUCKY CURRENTLY. THE ONE CONCERN THIS AFTERNOON IS UPSTREAM OVER NORTH WESTERN IN AS A MCS TAKES SHAPE AND BEGINS TRACKING SOUTHEAST. NORTHERN KENTUCKY AS WELL AS JKL AND LOZ WILL LIKELY SEE SOME THUNDERSTORMS THIS AFTERNOON AROUND 22Z AND HAVE PUT THUNDER OVER JKL AND VCTS OVER LOZ. THIS WILL PUT JKL IN MVFR CONDITIONS. SME WILL LIKELY STAY VFR THROUGH THE PERIOD AS THE STORMS WILL TRACK TO THE NORTH. JKL AND LOZ WILL SEE MVFR FOG DUE TO THIS AFTERNOONS RAINFALL. BY 13Z TOMORROW...FOG WILL DISSIPATE AND GIVE WAY TO SCATTERED CU AT 5 KFT. AT THIS TIME THE SYNOPTIC PICTURE IS UNCLEAR AS TO WHEN THE NEXT MCS WILL MOVE THROUGH DUE TO THIS PATTERN IN PLACE. && .JKL WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && SHORT TERM...SHALLENBERGER LONG TERM....GREIF AVIATION...SHALLENBERGER
Hazardous weather outlook, Jul 1, 8:00 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 800 PM EDT SUN JUL 1 2012 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-021100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 800 PM EDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA FOR EARLY TONIGHT. THE PRIMARY THREAT FROM ANY STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. WITH THE ONGOING DROUGHT CONDITIONS ACROSS MOST OF EASTERN KENTUCKY...AN ELEVATED THREAT FOR WILDFIRES WILL CONTINUE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM MONDAY THROUGH SATURDAY ACROSS ALL OF EASTERN KENTUCKY. HIGH TEMPERATURES IN THE 90S WILL CONTINUE THROUGH SATURDAY. HEAT INDEX VALUES IN THE UPPER 90S ARE EXPECTED THROUGH THE ENTIRE WEEK. WITH ONGOING DROUGHT CONDITIONS ACROSS MOST OF EASTERN KENTUCKY...THE ELEVATED THREAT FOR WILDFIRES IS EXPECTED TO CONTINUE THROUGH THE WEEKEND AND INTO THE BEGINNING OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN ANY STORM REPORTS THIS EVENING AND TONIGHT. JJ
In the hours before
Special weather statement, Jul 1, 7:24 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 724 PM EDT SUN JUL 1 2012 KYZ060-106-020000- MENIFEE-MORGAN- 724 PM EDT SUN JUL 1 2012 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 800 PM EDT SUNDAY EVENING... NORTHEASTERN MENIFEE AND WESTERN MORGAN. AT 724 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SCRANTON...OR 6 MILES NORTHEAST OF FRENCHBURG...MOVING SOUTHEAST AT 20 MPH. RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. KAS
Local storm report, Jul 1, 8:26 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
826 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL WEST LIBERTY 37.91N 83.27W
07/01/2012 E0.88 INCH MORGAN KY 911 CALL CENTER
PENNY TO NICKEL SIZE HAIL FALLING.
&&
RAYLocal storm report, Jul 1, 8:35 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
835 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL BIG WOODS 37.99N 83.47W
07/01/2012 E0.75 INCH MENIFEE KY TRAINED SPOTTER
PENNY SIZED HAIL AND WIND GUSTS ESTIMATED AT 35 MPH
OCCURRED AT 750 PM AND 755 PM.
&&
JJThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:16 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Floyd, Johnson, Magoffin, Morgan | 44 min |
| Jul 1, 8:38 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Knott, Magoffin, Morgan and 1 more | 52 min |
| Jul 1, 8:59 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Morgan, Rowan | 23 min |
| Jul 1, 9:11 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Magoffin, Martin, Pike | 49 min |
| Jul 1, 9:26 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Knott, Lee, Magoffin, Morgan and 2 more | 49 min |
| Jul 1, 9:52 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 23 min |
| Jul 1, 10:05 PM EDT | Areal Flood Advisory | JKL | Pike | 2 hr |
| Jul 1, 10:09 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Owsley, Rockcastle | 51 min |
| Jul 1, 10:50 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Powell, Wolfe | 25 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.